MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 13" SMALLBORE QUADFUSE EXT SET W/3 MICROCLAVE® (GLOW, 2 RED RINGS), 0.2 MICRON F; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 13" SMALLBORE QUADFUSE EXT SET W/3 MICROCLAVE® (GLOW, 2 RED RINGS), 0.2 MICRON F; STOPCOCK, I.V. SET
Catalog Number B33902
Medical Device Problem Codes Break (1069); Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device is available for evaluation.The device has been requested to be returned, however, it has not been received.Without the returned device, a probable cause is unable to be determined.
 
Event or Problem Description
The event occurred on (b)(6) and involved a 13" smallbore quadfuse ext set w/3 microclave® (glow, 2 red rings), 0.2 micron filter, 4 clamps, rotating luer, where it was reported that their nicu had experienced malfunctions in the last 3 weeks related to a broken filter.The stated issue was product disconnecting/falling apart.There was leaking and the defective product was infusing with fluid, total parenteral nutrition (tpn) and lipids.There were several patients involved, no patient harm but patients needed septic work ups, and there was delay in therapy as all tubing had to be changed delaying administration.This captures twelve of twenty occurrences.

Brand Name
13" SMALLBORE QUADFUSE EXT SET W/3 MICROCLAVE® (GLOW, 2 RED RINGS), 0.2 MICRON F
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17421636
Report Number9617594-2023-00458
Device Sequence Number12548730
Product Code FMG
UDI-Device Identifier00887709071681
UDI-Public(01)00887709071681(17)280401(10)13605717
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33902
Device Lot Number13605717
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2023
Initial Report FDA Received Date07/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIPIDS, UNK MFR; TOTAL PARENTERAL NUTRITION, UNK MFR; UNSPECIFIED FLUID, UNK MFR
Patient SexUnknown